×

Eigenvalue problems for the equation \(Ly+\lambda p(x)y=0\). (English) Zbl 0351.34014


MSC:

34L99 Ordinary differential operators
34B10 Nonlocal and multipoint boundary value problems for ordinary differential equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Atkinson, K.; Sharma, A.: A partial characterization of poised, Hermite-Birkhoff interpolation problems. SIAM J. Numer. anal. 6, 230-235 (1969) · Zbl 0182.21604
[2] Banks, D. O.; Kurowski, G. J.: A Prüfer transformation for the equation of the vibrating beam. Trans. amer. Math. soc. 199, 203-222 (1974) · Zbl 0291.34024
[3] Bochenek, J.: Nodes of eigenfunctions of a certain class of ordinary differential equations of the fourth order. Ann. polon. Math. 29, 349-356 (1975) · Zbl 0316.34020
[4] Coppel, W. A.: Disconjugacy. Lecture notes in mathematics 220 (1971) · Zbl 0224.34003
[5] Elias, U.: The extremal solutions of the equation \(Ly + p(x)\) y = 0, II. J. math. Anal. appl. 55, 253-265 (1976) · Zbl 0336.34036
[6] Janczewsky, S. A.: Oscillation theorems for the differential boundary value problems of the fourth order. Ann. of math. 29, 521-542 (1928)
[7] Karlin, S.: Total positivity, interpolation by splines and Green’s function of differential operators. J. approximation theory 4, 91-112 (1971) · Zbl 0228.41002
[8] Krein, M.: Sur LES fonctions de Green non symétriques oscillatories des opérateurs differentiels ordinaires. C. R. (Doklady) acad. Sci. URSS (N.S.) 25, 643-646 (1939)
[9] Krein, M.: LES théorèmes d’oscillation pour LES opérateurs linéaires différentiels d’ordre quelconque. C. R. (Doklady) acad. Sci. URSS (N.S.) 25, 719-722 (1939)
[10] Leighton, W.; Nehari, Z.: On oscillation of solutions of self adjoint linear differential equations of the fourth order. Trans. amer. Math. soc. 89, 325-377 (1958) · Zbl 0084.08104
[11] Locker, J.: Self adjointness for multi-point differential operators. Pacific J. Math. 45, 561-570 (1973) · Zbl 0254.47058
[12] Nehari, Z.: Disconjugate linear differential operators. Trans. amer. Math. soc. 129, 500-516 (1967) · Zbl 0183.09101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.